MathSciNet Relay Station
MathSciNet bibliographic data
MR873395 (88g:47010) 47A15 (47B37)
Beauzamy, Bernard Un opérateur, sur l'espace de Hilbert, dont tous les polynômes sont hypercycliques. (French) [An operator on Hilbert space all of whose polynomials are hypercyclic] C. R. Acad. Sci. Paris Sér. I Math. 303 (1986), no. 18, 923–925.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement